Initial Boundary-Value Problems for a Pair of Conservation Laws
Article first published online: 10 JUN 2002
Studies in Applied Mathematics
Volume 108, Issue 4, pages 351–367, May 2002
How to Cite
Yong, D. H. and Kevorkian, J. (2002), Initial Boundary-Value Problems for a Pair of Conservation Laws. Studies in Applied Mathematics, 108: 351–367. doi: 10.1111/1467-9590.01429
- Issue published online: 10 JUN 2002
- Article first published online: 10 JUN 2002
- Received March 21, 2001
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!